RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2004, Volume 45, Number 3, Pages 540–557 (Mi smj1088)  

This article is cited in 7 scientific papers (total in 8 papers)

The Clebsch–Gordan coefficients with respect to various bases for unitary and orthogonal representations of $SU(2)$ and $SO(3)$

S. K. Godunov, V. M. Gordienko

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We calculate the Clebsch–Gordan coefficients for orthogonal rather than unitary representations of the rotation group.

Keywords: representation of the rotation group, Clebsch–Gordan coefficients

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2004, 45:3, 443–458

Bibliographic databases:

UDC: 512.547.212
Received: 04.02.2004

Citation: S. K. Godunov, V. M. Gordienko, “The Clebsch–Gordan coefficients with respect to various bases for unitary and orthogonal representations of $SU(2)$ and $SO(3)$”, Sibirsk. Mat. Zh., 45:3 (2004), 540–557; Siberian Math. J., 45:3 (2004), 443–458

Citation in format AMSBIB
\Bibitem{GodGor04}
\by S.~K.~Godunov, V.~M.~Gordienko
\paper The Clebsch--Gordan coefficients with respect to various bases for unitary and orthogonal representations of $SU(2)$ and~$SO(3)$
\jour Sibirsk. Mat. Zh.
\yr 2004
\vol 45
\issue 3
\pages 540--557
\mathnet{http://mi.mathnet.ru/smj1088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2078714}
\zmath{https://zbmath.org/?q=an:1048.22003}
\transl
\jour Siberian Math. J.
\yr 2004
\vol 45
\issue 3
\pages 443--458
\crossref{https://doi.org/10.1023/B:SIMJ.0000028609.97557.b8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222146600006}


Linking options:
  • http://mi.mathnet.ru/eng/smj1088
  • http://mi.mathnet.ru/eng/smj/v45/i3/p540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Selivanova S.V., “Invariant recording of elasticity theory equations”, Journal of Applied Mechanics and Technical Physics, 49:5 (2008), 809–822  crossref  mathscinet  adsnasa  isi  scopus
    2. K. V. Brushlinskiǐ, V. G. Zhukov, M. K. Kerimov, “Academician SergeĭKonstantinovich Godunov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 50:1 (2010), 1–6  mathnet  crossref  mathscinet  adsnasa  isi  elib
    3. Selivanova S., “Computing Clebsch–Gordan Matrices With Applications in Elasticity Theory”, Logic, Computation, Hierarchies, Ontos Mathematical Logic, 4, eds. Brattka V., Diener H., Spreen D., Walter de Gruyter Gmbh, 2014, 273–295  mathscinet  isi
    4. Malyarenko A., Ostoja-Starzewski M., “Spectral Expansions of Homogeneous and Isotropic Tensor-Valued Random Fields”, Z. Angew. Math. Phys., 67:3 (2016), 59  crossref  mathscinet  zmath  isi  scopus
    5. Malyarenko A., Ostoja-Starzewski M., “a Random Field Formulation of Hooke'S Law in All Elasticity Classes”, J. Elast., 127:2 (2017), 269–302  crossref  mathscinet  zmath  isi  scopus
    6. Malyarenko A., “Spectral Expansions of Tensor-Valued Random Fields”, Icnpaa 2016 World Congress: 11Th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, AIP Conference Proceedings, 1798, ed. Sivasundaram S., Amer Inst Physics, 2017, UNSP 020095  crossref  isi  scopus
    7. Leonenko N., Malyarenko A., “Mat,Rn Class Tensor-Valued Random Fields and Beyond”, J. Stat. Phys., 168:6 (2017), 1276–1301  crossref  mathscinet  zmath  isi  scopus
    8. V. M. Gordienko, “On the matrices of Clebsch–Gordan coefficients”, Siberian Math. J., 58:6 (2017), 990–1003  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:325
    Full text:97
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019